# SDR YENA20131021216

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 33,427 hours, 11,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8969
- Condition: Failed
- Location: Ozone
- Part time: 36,521 hours, 12,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY OIL & DIRTY SOCKS ODORS THROUGHOUT CABIN.  CHECKED APU FOR OIL LEAKS AND BLEED DUCTS CONTAMINATION CHECKED OK.  PERFORMED PACK BURN ECS CONTAMINATION IAW AMM 21-00-00-615-002, REPLACED BOTH OZONE FILTERS (100HM & 101HM) IAW AMM 21-51-41, OK FOR SERVICE.
